Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 252, NWS Amarillo, TX

July 5, 20255 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jul 5, 2025, 9:17 PM CDT for 5 counties in Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2025, 9:17 PM CDT (02:17 UTC)
Expired
Jul 5, 2025, 9:48 PM CDT
In force
31 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Deaf Smith County, TX, Hartley County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS54 KAMA 060217
SVRAMA
TXC117-205-359-375-381-060315-
/O.NEW.KAMA.SV.W.0252.250706T0217Z-250706T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
917 PM CDT Sat Jul 5 2025

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Randall County in the Panhandle of Texas...
  Oldham County in the Panhandle of Texas...
  Deaf Smith County in the Panhandle of Texas...
  Southern Potter County in the Panhandle of Texas...
  South central Hartley County in the Panhandle of Texas...

* Until 1015 PM CDT.

* At 917 PM CDT, severe thunderstorms were located along a line
  extending from Boys Ranch to 7 miles southwest of Simms, moving
  southeast at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect some tree damage. Damage is likely to mobile 
           homes, roofs, and outbuildings.

* Locations impacted include...
  Amarillo, Hereford, Canyon, Vega, Adrian, Glenrio, Buffalo Lake,
  Bushland, Valley De Oro, Boys Ranch, Umbarger, Bootleg, Wildorado,
  Mescalero Park, Dawn, and Simms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10298 3495 10304 3537 10304 3573 10252
      3527 10162 3523 10163 3475 10217
TIME...MOT...LOC 0217Z 315DEG 29KT 3548 10225 3495 10274 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

COR
2 follow-up statements
167 
WWUS54 KAMA 060238
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
938 PM CDT Sat Jul 5 2025

TXC117-205-359-375-381-060315-
/O.CON.KAMA.SV.W.0252.000000T0000Z-250706T0315Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-Hartley TX-
938 PM CDT Sat Jul 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN RANDALL...OLDHAM...DEAF SMITH...SOUTHERN POTTER AND
SOUTH CENTRAL HARTLEY COUNTIES...

At 938 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Valley De Oro to 8 miles northwest of
Summerfield, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Amarillo, Hereford, Canyon, Vega, Adrian, Glenrio, Buffalo Lake,
Bushland, Valley De Oro, Boys Ranch, Umbarger, Bootleg, Wildorado,
Mescalero Park, Dawn, and Simms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10298 3495 10304 3527 10304 3533 10282
      3539 10268 3553 10264 3573 10252 3527 10162
      3523 10163 3475 10217
TIME...MOT...LOC 0238Z 270DEG 29KT 3537 10211 3484 10260 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

COR
975 
WWUS54 KAMA 060248
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
948 PM CDT Sat Jul 5 2025

TXC117-205-359-375-381-060257-
/O.CAN.KAMA.SV.W.0252.000000T0000Z-250706T0315Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-Hartley TX-
948 PM CDT Sat Jul 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDALL...
OLDHAM...DEAF SMITH...SOUTHERN POTTER AND SOUTH CENTRAL HARTLEY
COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

&&

LAT...LON 3475 10298 3495 10304 3527 10304 3533 10282
      3539 10268 3553 10264 3573 10252 3527 10162
      3523 10163 3475 10217
TIME...MOT...LOC 0245Z 315DEG 29KT 3533 10206 3480 10255 

$$

COR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:55 PM CDT, 2 hours 22 minutes earlier. Its key messages:

  • Issued at 1142 AM CDT Sat Jul 5 2025 A Heat Advisory has been issued for the Palo Duro Canyon for this afternoon. Heat index values expected to reach between 102 and 105 degrees. Use caution when spending prolonged time outdoors. Thunderstorms may become strong to severe later this afternoon and evening. Large hail, damaging winds and torrential rainfall would be the primary hazards. Thunderstorm chances continue through Tuesday with a potential break Wednesday and Thursday, then return on Friday. Chances are low for storms to become severe during this time frame, but chances for isolated flooding remain higher.
Area forecast discussion, Jul 5, 6:55 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
655 PM CDT Sat Jul 5 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1142 AM CDT Sat Jul 5 2025

A Heat Advisory has been issued for the Palo Duro Canyon for this
afternoon. Heat index values expected to reach between 102 and
105 degrees. Use caution when spending prolonged time outdoors.

Thunderstorms may become strong to severe later this afternoon and
evening. Large hail, damaging winds and torrential rainfall would
be the primary hazards.

Thunderstorm chances continue through Tuesday with a potential
break Wednesday and Thursday, then return on Friday. Chances are
low for storms to become severe during this time frame, but
chances for isolated flooding remain higher.

&&

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 1142 AM CDT Sat Jul 5 2025

Mid to upper level ridging building over AZ/NM today, with the FA
falling under north to northwest flow aloft on the leading edge of
this high pressure. Perturbations in the ridge are expected to
potentially introduce lift to produce showers and thunderstorms
going into this evening, mainly across the northwestern combined
Panhandles. Until then, highs are expected to reach the mid 90s in
the northwestern Panhandles with the upper 80s to the
southeastern TX Panhandles. More surface moisture and lingering
cloud cover to the southeast is most likely what will keep ambient
temperatures much cooler to the SE. Despite the ambient
temperatures being cooler, heat indices will pose a heat risk
with Td's in the lower to mid 70s. Today, PDC is expected to see
afternoon highs around 95. With southeast surface winds pumping in
the surface moisture and keeping Td's around 73 in the canyon,
heat indices around 102 to 105 are expected. A Heat Advisory is in
effect for the state park this afternoon.

As far as rain chance this evening, have left the new NBM PoPs of 30
to 40 percent for the northwest third to half of the FA at this
time. Best chances for thunderstorms still remains in the far
western combined Panhandles. Some models are not too excited for
thunderstorms. Especially, as storms reach Moore, and Potter
County they may hit some unfavorable air and start to dissipate.
A marginal risk for severe storms is expected for straight line
wind gusts getting up to 60 mph for any storms that do develop.
The abundant monsoonal moisture may present a torrential rainfall
threat with a potential for nuisance flooding under the stronger
updrafts. Storms are expected to mainly impact the western
combined Panhandles between 7 and 11 PM.

For tomorrow, afternoon temperatures are expected in the upper
80s to lower 90s once again, with Td's in the lower 60s (west to
lower 70s (east) once again. Areas in the east expected to see
highs in the upper 80s with heat indices in the lower 90s,
continuing the hot and muggy conditions. Also, thunderstorm
chances return during the evening into overnight hours, possibly
lasting well into Mon morning. With the same setup storms are
expected to become quasi-linear and move into the Panhandles from
the west to northwest traveling east to southeast. A severe risk
will once again be present with straightline winds up to 60 mph
the main threat.

&&

.LONG TERM...
(Monday through next Friday)
Issued at 1142 AM CDT Sat Jul 5 2025

The combined Panhandles will see up to 40 PoPs on Monday/Monday
night, and up to 20 PoPs on Tuesday/Tuesday night. PWATs during
this time will continue to be upwards of 100 to 130 percent of
normal. Wed into Thu, PWATs fall off below 100 percent and the
NBM remains free from PoPs. Friday, upper level ridging breaks
down a bit with a shortwave trough progged to skirt the FA
bringing some upper level moisture back into the area from the
north. PWATs are progged to raise back to 100 to 140 percent of
normal. This will bring 20 to 30 percent PoPs back to the combined
Panhandles.

During Wed and Thu, Td's are progged to fall a bit to the upper
50s to mid 60s. This will dry conditions out bit allowing for
afternoon temperatures to warm into the mid to upper 90s with an
RH falling to around 20 to 40 percent across the area. Some areas
like the Canadian River Valley and PDC may even hit the triple
digits on Thursday.

&&

.AVIATION...
(00Z TAFS)
Issued at 644 PM CDT Sat Jul 5 2025

VFR conditions are generally occurring across TAF sites. The site
of concern of getting a thunderstorm this evening would be KDHT
but at the current time most of the storms remain to the north.
Will retain mention of some thunderstorm potential this evening.
Storms should diminish or push south of the region through the
evening and closer to midnight. Winds will shift later tonight and
return to a more southerly direction tomorrow.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory until 8 PM CDT this evening for TXZ317.

OK...None.
&&

SHORT TERM...36
LONG TERM....36
AVIATION...28
Hazardous weather outlook, Jul 5, 1:21 PM CDT, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
121 PM CDT Sat Jul 5 2025

OKZ001>003-TXZ001>020-317-060630-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
121 PM CDT Sat Jul 5 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

A Heat Advisory is in effect for the Palo Duro Canyon this
afternoon. Heat index values may reach up to 105 degrees. Use
caution when spending prolonged time outdoors.

There is a chance for thunderstorms in the western combined
Panhandles late today into this evening. Thunderstorms may become
strong to severe with damaging winds and torrential rainfall
being the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances continue through Tuesday. Chances are low
for storms to become severe during this time frame, but chances
for isolated flooding remain higher.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Jul 5, 7:35 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Amarillo TX
735 PM CDT Sat Jul 5 2025

OKZ001-TXZ001-002-060100-
Cimarron OK-Sherman TX-Dallam TX-
735 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CIMARRON...
NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM COUNTIES THROUGH 800 PM
CDT...

At 735 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northwest of Conlen, or 20 miles west of Stratford. This
thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern
Cimarron, northwestern Sherman and northeastern Dallam Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3647 10254 3663 10217 3654 10206 3640 10199
      3628 10228 3632 10250
TIME...MOT...LOC 0035Z 359DEG 1KT 3641 10243

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

COR
Special weather statement, Jul 5, 7:50 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
750 PM CDT Sat Jul 5 2025

OKZ001-060115-
Cimarron OK-
750 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CIMARRON COUNTY
THROUGH 815 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Boise City, moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Cimarron County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3699 10254 3676 10244 3671 10276 3690 10281
      3700 10266
TIME...MOT...LOC 0049Z 245DEG 8KT 3685 10262

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

COR
Special weather statement, Jul 5, 8:05 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
805 PM CDT Sat Jul 5 2025

OKZ001-002-TXZ001-002-060130-
Cimarron OK-Texas OK-Sherman TX-Dallam TX-
805 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TEXAS...
SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM
COUNTIES THROUGH 830 PM CDT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Griggs, or 13 miles northwest of Stratford, moving
northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Griggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3632 10240 3648 10259 3657 10235 3663 10212
      3663 10193 3652 10176 3639 10213
TIME...MOT...LOC 0104Z 234DEG 9KT 3651 10219

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

COR
Local storm report, Jul 5, 8:18 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
818 PM CDT Sat Jul 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Gst     12 SW Dalhart           35.94N 102.67W
07/05/2025  M86 MPH          Hartley            TX   Mesonet

            Severe wind gusts occurred at the Dalhart
            12SW mesonet site from a likely anvil gust
            from a nearby thunderstorm. The mesonet site
            initially gusted to 61mph at 0749pm, had its
            peak gust of 86mph at 750pm, and continued
            to gust to 79mph and 74mph at 751pm and
            752pm respectively. Gusts diminished to
            subsevere after this.

&&

JC
Special weather statement, Jul 5, 8:39 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Amarillo TX
839 PM CDT Sat Jul 5 2025

OKZ001-002-TXZ001-002-060215-
Cimarron OK-Texas OK-Sherman TX-Dallam TX-
839 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TEXAS...
SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM
COUNTIES THROUGH 915 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Griggs, or 13 miles north of Stratford, moving
east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Keyes and Griggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3649 10243 3684 10239 3682 10211 3662 10182
      3634 10195
TIME...MOT...LOC 0138Z 282DEG 9KT 3653 10208

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

COR
Special weather statement, Jul 5, 8:56 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
856 PM CDT Sat Jul 5 2025

OKZ002-003-060230-
Texas OK-Beaver OK-
856 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BEAVER AND
SOUTHEASTERN TEXAS COUNTIES THROUGH 930 PM CDT...

At 856 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Optima to 5 miles southeast of
Floris. Movement was southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hooker, Optima, Hardesty, Elmwood, Bryans Corner, Adams, Boyd, and
Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3657 10122 3656 10019 3683 10059 3688 10145
TIME...MOT...LOC 0156Z 318DEG 21KT 3684 10132 3680 10064

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

COR

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:04 PM CDTSevere Thunderstorm WarningAMADallam, Hartley56 min
Jul 5, 7:29 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADallam, Hartley61 min
Jul 5, 7:35 PM CDTSpecial Weather StatementAMADallam25 min
Jul 5, 8:01 PM CDTSevere Thunderstorm Warning Destructive damage threatAMADallam, Hartley59 min
Jul 5, 8:05 PM CDTSpecial Weather StatementAMASherman25 min
Jul 5, 8:26 PM CDTSevere Thunderstorm Warning Considerable damage threatAMADeaf Smith, Hartley, Oldham64 min
Jul 5, 9:10 PM CDTAreal Flood AdvisoryAMADallam, Sherman3 hr
Jul 5, 11:07 PM CDTAreal Flood AdvisoryAMAHansford113 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.